Acute generalized exanthematous pustulosis with severe organ dysfunction

Leclair, Marc-André; Maynard, Bruno; St-Pierre, Catherine
September 2009
CMAJ: Canadian Medical Association Journal;9/15/2009, Vol. 181 Issue 6/7, p393
Academic Journal
The article presents a reprint of the article "Acute Generalized Exanthematous Pustulosis With Severe Organ Dysfunction," which appeared at www.cmaj.ca. It highlights a case of a 53-year old man with acute generalized exanthematous pustulis with organ dysfunction. His medical history is highlighted. He was admitted with high fever, fatigue and persistent skin lesion. It found that his case was caused by drugs, most frequently aminopenicillins, macrolides and quinolenes.


Related Articles

  • Clopidogrel.  // Reactions Weekly;Feb2015, Vol. 1538 Issue 1, p78 

    The article presents a case study of a 55-year-old man who was diagnosed with haematospermia after receiving clopidogrel for coronary artery disease.

  • Clarithromycin.  // Reactions Weekly;1/30/2010, Issue 1286, p14 

    The article describes the cases of three patients who developed heart disorders while on clarithromycin therapy and subsequently died.

  • Bosentan/clarithromycin interaction.  // Reactions Weekly;3/6/2010, Issue 1291, p12 

    The article presents the cases of two women who developed liver impairment while undergoing concomitant bosentan and clarithromycin treatment.

  • Sirolimus/tacrolimus.  // Reactions Weekly;8/20/2011, Issue 1365, p42 

    The article describes the case of a 35-year-old female renal transplant recipient who developed thrombotic microangiopathy while receiving tacrolimus and later developed collapsing focal segmental glomerulosclerosis after switching to sirolimus.

  • Macrolide interaction.  // Reactions Weekly;7/7/2007, Issue 1159, p20 

    The article describes the case of four patients, aged 83 and 78 years, who had developed rhabdomyolysis during short-term concomitant treatment with macrolide antibiotics. The four patients were receiving simvastatin. The first patient was hospitalized after presenting atypical pneumonia. He...

  • Returning traveler with painful penile mass. Parashar, Jesse Rokicki; Schechtman, Andrew; Usatine, Richard P. // Journal of Family Practice;May2011, Vol. 60 Issue 5, p285 

    The article offers information on a young man's diagnosis and treatment of tysonitis. It discusses genital gonorrheal infection of Tyson's gland caused by oral sexual contact and its complications, including acute epididymitis, urethral stricture and penile sclerosing lymphangitis. It also...

  • Male genital dermatoses in old age. Singh, Sarita; Bunker, Christopher // Age & Ageing;Sep2008, Vol. 37 Issue 5, p500 

    This review aims to highlight the clinical features, diagnosis and treatment of the most common dermatoses of the male genitals in old age. Diseases of the male genitalia range from infectious problems to inflammatory and neoplastic dermatoses. These can affect sexual and urinary functions. The...

  • Lenalidomide-induced diffuse alveolar hemorrhage. Saheer, S.; Thangakunam, Balamugesh; Christopher, Devasahayam Jesudas; George, Biju // Lung India;Jan-Mar2014, Vol. 31 Issue 1, p90 

    A letter to the editor is presented which discusses the medication of a 60-year-old male with lenalidomide-induced diffuse alveolar hemorrhage.

  • Everolimus/voriconazole/posaconazole interaction.  // Reactions Weekly;5/1/2010, Issue 1299, p17 

    The article describes the case of a 54-year-old man, who suffered from increased everolimus concentrations during the concomitant use of everolimus and voriconazole.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics